MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; DELIVERY DEVICE

US ENDOSCOPY ADVANCE; DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch report (b)(4) that during a patient procedure their advance delivery device did not deploy.The procedure was completed successfully following a short delay.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned to steris for evaluation.Without the returned device, an exact cause of the reported event cannot be determined.The advance capsule endoscope delivery device ifu states, "open and inspect the device for shipping or handling damage.If damage is evident (e.G.Bends, kinks, cracks, misshaped cup), do not use this device and contact your local product specialist.This device is compatible with an endoscope that has an accessory channel of 2.8 mm or greater.Prior to clinical use, you should familiarize yourself with the advance capsule endoscope delivery device." steris offered in-service training on the proper use and operation of the advance capsule endoscope delivery device; however, the user facility declined.There have been no other similar complaints for this lot.No additional issues have been reported.

Brand Name
ADVANCE
Common Device Name
DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22750988
Report Number1528319-2025-00082
Device Sequence Number9363894
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608(11)250226(17)280226(10)12009840
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number(10)12009840
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown